MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT300
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Blurred Vision (2137); Halo (2227); Discomfort (2330)
Date of Event 02/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lens remains implanted.Device evaluation: the product testing could not be performed as lens remains implanted.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.There was no discrepancy found during the mrr (manufacturing record review).The product was manufactured and released according to specifications.The search revealed that no other complaints have been received for this production.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that model zct300 tecnis toric iol (intraocular lens) was placed at 98 degrees in the patient's right eye (od).At 1-month study visit, (b)(6) 2018, iol was measured at 115 degrees.This outcome did not affect patient's daily activities and there was no patient injury.There is no planned or performed treatment at this time.The lens remains implanted.The patient reported blurred and hazy vision when not wearing glasses or contacts.Mild physical discomfort related to eye was also noted in 1-month study visit.The patient had mild blurred, hazy vision and mild physical discomfort related to vision, which continued to persist.There were no other medical findings noted at this visit.The patient concluded his 6-month study visit.No further information provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA 92705
MDR Report Key7937058
Report Number3011852734-2018-00181
Device Sequence Number940648
Product Code HQL
UDI-Device Identifier05050474553446
UDI-Public(01)05050474553446(17)210608
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2017
Device Model NumberZCT300
Device Catalogue NumberZCT300U260
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 09/06/2018
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date10/04/2018
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Date Report Sent to FDA01/01/2005